| Catalog Number |
33652210 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
10/08/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "subject: (b)(6) uk infinity® total ankle system study.Painful tar- spect ct- arthroscopic debridement of anteromedial bone spur.Presented with painful tar on (b)(6) 2019.Investigations were arranged.Seen on (b)(6) 2019 wit spec ct results, consented for eua and arthroscopic exploration of tar.On (b)(6) 2020 arthroscopic debridement, implant stable.No loosening of implant or infection.".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "subject: 900-025 infinity total ankle system study.Painful tar- spect ct- arthroscopic debridement of anteromedial bone spur.Presented with painful tar (b)(6) 2019.Investigations were arranged.Seen (b)(6) 2019 wit spec ct results, consented for eua and arthroscopic exploration of tar.(b)(6) 2020 arthroscopic debridement, implant stable.No loosening of implant or infection.".
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.